Global unicity in optimization and approximation


Nürnberger, Günther


Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Zeitschrift für angewandte Mathematik und Mechanik : ZAMM
Volume: 65
Issue number: 5
Page range: T319-T321
Place of publication: Potsdam
Publishing house: Wiley-VCH
ISSN: 0946-8463, 0044-2267
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1985) Global unicity in optimization and approximation. Zeitschrift für angewandte Mathematik und Mechanik : ZAMM 65 5 T319-T321 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item